42803

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Quadratic stabilization of bilinear systems: Linear dynamical output feedback

ISBN/ISSN: 

0005-1179

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 78. No. 9

Город: 

  • New York

Издательство: 

  • Pleiades Publishing

Год издания: 

2017

Страницы: 

1545-1558
Аннотация
We consider stabilization of bilinear control systems by means of linear output dynamical controllers. Using the linear matrix inequality technique, quadratic Lyapunov functions, and a special iterative method, we propose a regular approach to the construction of the stabilizability ellipsoid having the property that the trajectories of the system emanating from the points of this ellipsoid asymptotically tend to zero. The developed approach enables for an efficient construction of nonconvex inner approximations of domains of stabilizability of bilinear control systems.

Библиографическая ссылка: 

Хлебников М.В. Quadratic stabilization of bilinear systems: Linear dynamical output feedback // Automation and Remote Control. 2017. Vol. 78. No. 9. С. 1545-1558.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: